# SDR UPS03140850

- Difficulty date: June 13, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 0818
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: Evacuation Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF M26073 EVAC SLIDE WARNING LIGHT INOP.  PERFORMED TEST P/N ASPCU TEST OK, WARNING LIGHT RESET OK THIS CLEARS M260973.
